MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2520OSX
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Diarrhea (1811); Purulent Discharge (1812); Dyspnea (1816); Ecchymosis (1818); Emotional Changes (1831); Erythema (1840); Fatigue (1849); Fever (1858); Fistula (1862); Headache (1880); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Hyperemia (1904); Unspecified Infection (1930); Inflammation (1932); Ischemia (1942); Itching Sensation (1943); Muscle Weakness/Atrophy (1967); Nausea (1970); Neuropathy (1983); Internal Organ Perforation (1987); Scar Tissue (2060); Tachycardia (2095); Vomiting (2144); Chills (2191); Electrolyte Imbalance (2196); Discomfort (2330); Impaired Healing (2378); Numbness (2415); Fungal Infection (2419); Diaphoresis (2452); Sleep Dysfunction (2517); Abdominal Cramps (2543); Ascites (2596); Abdominal Distention (2601); Fluid Discharge (2686); Fibrosis (3167); Thrombosis/Thrombus (4440); Cramp(s) /Muscle Spasm(s) (4521); Blister (4537); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced defective mesh, fluid collection, infection, abscess, purulent discharge, adhesions, fistula, serosal injuries, mental pain, impairment, loss of enjoyment of life, disability.Post-operative patient treatment included removal of mesh, fluid collection drainage, small bowel was resected, take down of adhesions, serosal injuries repaired.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced defective mesh, fluid collection, infection, abscess, purulent discharge, adhesions, fistula, serosal injuries, mental pain, impairment, loss of enjoyment of life, disability, labs abnormal for wbc; hemoglobin; hematocrit; glucose; platelets; c-reactive protein; magnesium; phosphorus; potassium; ast ; alt; calcium; albumin; total bilirubin; sodium, mycobacterium fortuitum, strep, haemophilis parainfluenzae, klebsiella aerogenes, lactose fermenting gram negative rods, actinomyces species, ceftriaxone, serratia, bacillus, bacteremia, fibrous serosal adhesions, inflammation, edema, fistulous tract, gaseous/air collection, hyperemia, transverse colitis, ileus, scarring, ischemic changes, small bowel perforation, candida albicans, mild abdominal/pelvic wall thickening, bleeding, tachycardia, abdominal pain, hematoma with ecchymosis, blood clots, abdominal soreness, decreased energy, difficulty sleeping, wound dehiscence, fluid filled bump at edge of incision, induration, erythema, tenderness, wound leaking pus, loculations, vomiting, fever, chills, swelling, nausea, neutrophilic leukocytosis, hostile abdomen, nociceptive <(>&<)> neuropathic pain, tongue & perioral numbness, abdominal cramping, distention, night sweats, itchy, agitation, failure to thrive, weakness, limited physical activity, feeling ill, headache, bloating, shortness of breath, diarrhea, boggy tissue, tissue slightly blackened around site with serosanguinous drainage, fungal infection, bullae, febrile, fatigue, fluctuance, electrolyte imbalance, & muscle spasms.Post-operative patient treatment included removal of mesh, fluid collection drainage, small bowel was resected, take down of adhesions, serosal injuries repaired, ct scan, ultrasound, pca for pain control, npo, iv fluids, ng tube, abdominal binder, use of jp drain, multiple exploratory lap, wound exploration, evacuation of hematoma, blood clots extruded, component separation, pain medication, antibiotics, wound care, soft tissue drainage catheter placement under ct guidance, picc line placement, multiple hospitalizations, lidocaine infusion, iv anti-nausea medication, bowel regimen, parenteral nutrition, tpn for nutritional supplementation, iv anti-fungal, electrolyte replacement, bowel rest, nerve block, fistula tract excision, complex abdominal wall closure, wound vac, multiple drainages of abscess, urethral catheterization, medication, & pt.
 
Additional Manufacturer Narrative
(patient codes, device codes, ime e2402: boggy tissue, blackened tissue, fluctuance, abdominal/pelvic wall thickening, induration, neutrophilic leukocytosis, failure to thrive, labs abnormal for wbc; hemoglobin; hematocrit; glucose; platelets; c-reactive protein; ast ; alt; albumin; total bilirubin, gaseous/air collection, transverse colitis, ileus) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key16940731
Report Number9615742-2023-00683
Device Sequence Number6170898
Product Code FTL
UDI-Device Identifier10884521179820
UDI-Public10884521179820
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPCO2520OSX
Device Catalogue NumberPCO2520OSX
Device Lot NumberPRB2363X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date07/12/2024
Date Device Manufactured03/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOW PROTACK
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient SexMale
Patient Weight102 KG
Patient EthnicityHispanic
Patient RaceWhite